Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Poincaré type integral inequalities


Author: Wing Sum Cheung
Journal: Proc. Amer. Math. Soc. 119 (1993), 857-863
MSC: Primary 26D10
MathSciNet review: 1169023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper some new integral inequalities of the Poincaré type, on a region of rectangular dimensions, involving many functions in many variables are obtained. These in turn can be used to serve as generators of other integral inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1169023-8
PII: S 0002-9939(1993)1169023-8
Keywords: Poincaré inequality
Article copyright: © Copyright 1993 American Mathematical Society